# SDR HEEA966997

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Assy
- Part number: 204010937009
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID CONTAMINATION AND GLASS IS UNREADABLE.
